# SDR FDEA201003070661

- Difficulty date: March 7, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Misrepaired
- Location: Bs 1023
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LOWER FUSELAGE STA 1023 AFT OF FWD CARGO LOWER   SCUFF PLATE.  EXISTING REPAIR AT LOWER FUSELAGE STA 1023 AFT OF FWD CARGO LOWER SCUFF PLATE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED IAW SRM 51-31-01 REVISION 42 AND REPAIR CARRIED OUT IAW EA NR 1-5330-137931, TITLE: FUSELAGE - PLATES AND SKIN - FUSELAGE SKIN DAMAGE AT STA 1019 AT LONGERON 42R. EO NR1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
